# SDR DALA2018041502543

- Difficulty date: April 14, 2018
- Submitted: April 17, 2018
- Operation: Air carrier
- Aircraft: N391DA
- Make and model: Boeing 737832
- Aircraft serial: 30560
- Aircraft time: 58,648 hours, 22,835 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND DENTS ON LEADING EDGE OF THE RT HORIZONTAL STABILIZER BETWEEN LE STA 198 - 208.  MAINTENANCE REPAIRED THE AREA IAW SRM 55-10-01, FIG 202, REPAIR 1.
